MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS LATERAL TROCH BOLT 28MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS LATERAL TROCH BOLT 28MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: japan.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the seal of the sterile packaging was damaged, once opened the implant fell out.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional information on the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Visual evaluation of the returned product found the tyvek pouch, label and sterile indicator have become discolored.The device shows no signs of damage.There is presence of uniform tyvek adhesive residue indicating the pouch was sealed properly during manufacturing, however the seal has weakened causing the product to fall out of the sterile packaging upon opening.Evaluation of the labels found the discoloration does not obstruct regulatory information and are acceptable.This complaint has been confirmed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The product has been in the field for approximately 8 years, which has contributed to the aging of the packaging materials and labels.The root cause of the reported event can be attributed to transit damage for the unsealed pouch.The discolored labels are acceptable and therefore no issue found.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOS LATERAL TROCH BOLT 28MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15041488
Report Number0001825034-2022-01648
Device Sequence Number6995525
Product Code KWA
UDI-Device Identifier00880304474468
UDI-Public(01)00880304474468(17)240930(10)541370
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number11-302128
Device Lot Number541370
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexUnknown